MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL GUARD; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL GUARD; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10016
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, once the femur was completed during a cori assisted uka surgery, two (2) intelligence robotic drill guards broke at the suction barb.All the broken pieces were removed from the patient.The procedure was completed, with a non significant surgical delay, using a s+n back up device.Finally upon completion, kpc test was attempted and ri robotic drill attachment and real intelligence robotic drill tracker were locked together by the real intelligence robotic drill.No further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
The manufacturer has identified that this event should be re-evaluated for mdr reporting.The detached component is of a size/shape that can be easily retrieved in its entirety and this malfunction has been resolved by using an available back-up device.Although this event may result in a short delay while the procedure is resumed and completed as intended, this malfunction has not caused or contributed, in the past, to a death or serious injury, nor has it been required a medical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.This malfunction is unlikely to cause any death or serious injury if it were to recur, either.Therefore, this event is considered non-reportable pursuant to 21 c.F.R.803.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly, and a further report submitted outlining both the event details and our investigations performed.

Brand Name
REAL INTELLIGENCE ROBOTIC DRILL GUARD
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14670206
Report Number3010266064-2022-00492
Device Sequence Number5157902
Product Code OLO
UDI-Device Identifier00885556757352
UDI-Public00885556757352
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10016
Device Catalogue NumberROB10016
Device Lot Number1362677
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer12/24/2022
Initial Report FDA Received Date06/11/2022
Supplement Report FDA Received Date12/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown